Elementary solutions for certain parabolic partial differential equations

Henry P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)519-548
Number of pages30
JournalTransactions of the American Mathematical Society
Volume82
Issue number2
DOIs
StatePublished - 1956

Fingerprint

Parabolic Partial Differential Equations
Partial differential equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Elementary solutions for certain parabolic partial differential equations. / McKean, Henry P.

In: Transactions of the American Mathematical Society, Vol. 82, No. 2, 1956, p. 519-548.

Research output: Contribution to journalArticle

@article{e762f3ccd068412cb9c862c2b3b8aa5a,
title = "Elementary solutions for certain parabolic partial differential equations",
author = "McKean, {Henry P.}",
year = "1956",
doi = "10.1090/s0002-9947-1956-0087012-3",
language = "English (US)",
volume = "82",
pages = "519--548",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Elementary solutions for certain parabolic partial differential equations

AU - McKean, Henry P.

PY - 1956

Y1 - 1956

UR - http://www.scopus.com/inward/record.url?scp=0000081447&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000081447&partnerID=8YFLogxK

U2 - 10.1090/s0002-9947-1956-0087012-3

DO - 10.1090/s0002-9947-1956-0087012-3

M3 - Article

AN - SCOPUS:0000081447

VL - 82

SP - 519

EP - 548

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 2

ER -